MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE
Model Number 6067.0050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of tip damage.Visual inspection of the attached images confirmed the reported issue.Based on the details provided, a l2-l4 posterior fusion was completed on (b)(6) 2025 with creo implants.Fusion was achieved, so a revision surgery was completed on (b)(6) 2026 to remove the implants.During the revision surgery, the driver tip fractured when loosening the right l2 locking cap.Due to the inability to replicate surgical conditions, the exact cause of the failure cannot be determined.The overall risk of the system has been maintained and there is no further investigation required.
 
Event or Problem Description
It was reported on (b)(6) 2025 the patient underwent a spinal procedure to fix l2/3/4 using creo.On (b)(6) 2026, the bone fusion was complete, so the removal surgery was performed.Intraoperatively, when the surgeon attempted to loosen a locking cap at right l2, the tip of driver fractured.The surgeon commented that some fragments may remain inside the patient body.

Brand Name
CREO
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24380507
Report Number3004142400-2026-00027
Device Sequence Number16022196
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADA017BE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown